# SDR USAA2013091900005

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N515081
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON FLOOR SUPPORT TEE BETWEEN BS 324 TO 345, RBL 25.  REPAIRED FLOOR SUPPORT IAW SRM 51-10-02, 53-00-04-1A, 51-40-02 & DWG 141N5150.
